Terbinafine is an antifungal agent used in the treatment of hair, nail, and skin dermatophyte infections. Skin side effects to terbinafine are not common. Lichenoid drug eruption is a medication-related adverse cutaneous event; the lesion morphology and pathology mimic lichen planus. A woman with onychomycosis developed a lichenoid drug eruption one week after starting terbinafine. The features of her dermatosis and the characteristics of two additional men who also experienced terbinafine-induced lichenoid drug eruption are discussed. They were receiving a daily terbinafine dosage of either 125mg or 250mg to treat onychomycosis or tinea cruris. The lichenoid drug eruption presented as diffuse or symmetric lesions within one to two weeks after starting terbinafine treatment. The extremities, chest, abdomen, and/or trunk were common sites. Less frequent locations were the lips, nails, palms, soles, and suprapubic region; lesions did not occur on the oral or genital mucosa. The eruption resolved after discontinuation of the medication (with or without treatment using topical corticosteroids, systemic corticosteroids, or both). In addition, more frequently occurring terbinafine-associated cutaneous adverse events (such as urticaria, erythematous eruptions, pruritus, acute generalized exanthematous pustulosis, subacute cutaneous lupus erythematosus, and papulosquamous conditions) are reviewed.